Complutense University Library

Proto-metrizable fuzzy topological spaces.

Lupianez, Francisco Gallego (1999) Proto-metrizable fuzzy topological spaces. Kybernetika, 35 (2). pp. 209-213. ISSN 0023-5954

[img] PDF
Restricted to Repository staff only until 2020.

535kB

Official URL: http://dspace2.ics.muni.cz/manakin/bitstream/handle/10338.dmlcz/135281/Kybernetika_35-1999-2_5.pdf

View download statistics for this eprint

==>>> Export to other formats

Abstract

In this paper we define for fuzzy topological spaces a notion corresponding to protometrizable topological spaces. We obtain some properties of these fuzzy topological spaces, particularly we give relations with non-archimedean, and metrizable fuzzy topological spaces.


Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:15327
References:

N. Ajmal and J.K. Kohli: Connectedness in fuzzy topological spaces. Fuzzy Sets and Systems 31 (1989), 369-388.

A. Biilbul and M.W. Warner: On the goodness of some types of fuzzy paracompactness. Fuzzy Sets and Systems 55 (1993), 187-191.

P. Eklund and W. Gahler: Basic notions for fuzzy topology I. Fuzzy Sets and Systems 26 (1988), 333-356.

M.E.A. El-Monsef, F.M. Zeyada, S.N. El-Deeb and I.M. Hanafy: Good extensions of paracompactness. Math. Japon. 57(1992), 195-200.

L.B. Fuller: Trees and proto-metrizable spaces. Pacific J. Math. 104 (1983), 55-75.

G. Gruenhage and P. Zenor: Proto metrizable spaces. Houston J. Math. 3 (1977), 47-53.

R. Lowen: A comparison of different compactness notions in fuzzy topological spaces. J. Math. Anal. Appl. 64 (1978), 446-454.

M.-K. Luo: Paracompactness in fuzzy topological spaces. J. Math. Anal. Appl. 130 (1988), 55-77.

F.G. Lupianez: Non-archimedean fuzzy topological spaces. J. Fuzzy Math. 4 (1996), 559-565.

H.W. Martin: Weakly induced fuzzy topological spaces. J. Math. Anal. Appl. 18 (1980), 634-639.

P. Nyikos: Some surprising base properties in Topology, Studies in topology. In: Proc. Conf. Univ. North Carolina, Charlotte, NC 1974, Academic Press, New York 1975, pp. 427-450.

P. Nyikos: Some surprising base properties in Topology II. In: Set-theoretic Topology, Inst. Medicine and mathematics, Ohio Univ., Academic Press, New York 1977, pp. 277-305.

Deposited On:23 May 2012 08:55
Last Modified:06 Feb 2014 10:22

Repository Staff Only: item control page